User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
MÜNCH, A.; WAGNER, B. A. 
Title:
Numerical and asymptotic results on the linear stability of a thin film spreading down a slope of small inclination 
Journal title:
European Journal of Applied Mathematics 
Year:
1999 
Journal volume:
10 
Journal issue:
03 
Pages contribution:
297-318 
E-ISSN:
1469-4425 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively